# SDR CA000301030

- Difficulty date: February 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 150J
- Aircraft time: 3,151 hours
- Engine: Cont O200A
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: C6110010102
- Condition: Failed
- Location: Starter/Gen
- Part time: 3,339 hours
- Component: Dc Regulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) THE REGULATOR FAILED AND CAUSED THE BATTERY TO BE OVERCHARGED WHICH DESTROYED THE BATTERY.
